# SDR 030815

- Difficulty date: August 15, 2003
- Submitted: August 15, 2003
- Operation: General aviation
- Aircraft: N60JA
- Make and model: Helio H-295
- Aircraft serial: 1240
- Engine: Lyc GO480G1D6
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 3910104001
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING ATTACH FITTINGS ARE CRACKED. THE CRACKS APPEAR ON THE FACE OF THE FITTINGS THAT GO AGAINST THE SPAR CARRY THRU.  IN SOME CASES THE CRACKS CAN BE DETECTED INSIDE THE BARREL NUT BORE.   3 OF THE 4 FITTINGS ON THIS PLANE ARE CRACKED.  TIMES IN SERVICE RANGE FROM 5087 TO OVER 16,000 HOURS.  CRACKS WILL OFTEN RUN PARALLEL TO THE AXIS OF THE BARREL NUT.  SOME FITTINGS EXHIBIT A CIRCULAR BRINNELED AREA WHERE THE FITTING CONTACTS THE CARRY THRU.  CRACKS CAN APPEAR IN THE CIRCUMFERENCE OF THE IMPRESSION OR RADIATE IN OR OUT FROM THE CIRCUMFERENCE OF THE IMPRESSION.  SOMETIMES CORROSION IS PRESENT IN THE CRACK AREA.
